# SDR DALA2015011300258

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 29,645 hours, 19,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: 3925812U1
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT ANGLE AT STA 737, LBL 44 WAS FOUND TO BE CRACKED.   REPLACED VERTICAL SUPPORT IAW SRM 51-40-08, DWG 5940863, REV N AND DWG 9923417, REV B.
